Alert archive / Montana / Red Flag Warnings in 2021

Red Flag Warning 24, NWS Glasgow, MT

August 14, 202112 counties in Montana

NWS Glasgow, MT issued this red flag warning at Aug 14, 2021, 2:12 PM MDT for 12 counties in Montana. It took effect at Aug 15, 2021, 12:00 PM MDT. It was in force for 62 hr. 17 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 14, 2021, 2:12 PM MDT (20:12 UTC)
In effect from
Aug 15, 2021, 12:00 PM MDT
Expired
Aug 18, 2021, 2:24 AM MDT
In force
62 hr
Issued by
NWS Glasgow, MT

Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 77 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 8:28 PM MDTNON-TSTM WND GST 502 Nne Glasgow, MTASOS STATION KGGW GLASGOW AIRPORT (ASOS).
Aug 17, 9:30 PM MDTTSTM WND GST 542 Wnw Jordan, MTASOS STATION KJDN JORDAN.
Aug 17, 10:32 PM MDTNON-TSTM WND GST 501 Ese Zortman, MTMESONET STATION ALDM8 ZORTMAN 1E.
Aug 17, 10:41 PM MDTNON-TSTM WND GST 5115 S Zortman, MTMESONET STATION MCDM8 MANNING CORRAL DOGTOWN.
Aug 17, 10:44 PM MDTNON-TSTM WND GST 5814 Nnw Hell Creek Rec A, MTMESONET STATION KIGM8 KING COULEE.
Aug 17, 11:00 PM MDTNON-TSTM WND GST 60Flaxville, MTWINDS HAVE BEEN GUSTING TO 60 MPH FOR THE LAST 45 MINUTES.
Aug 17, 11:02 PM MDTNON-TSTM WND GST 562 Wnw Jordan, MTASOS STATION KJDN JORDAN.
Aug 18, 12:26 AM MDTNON-TSTM WND GST 583 Ene Wolf Point, MTASOS STATION KOLF WOLF POINT AIRPORT.
Aug 18, 12:29 AM MDTTSTM WND GST 612 Nne Glasgow, MTASOS STATION KGGW GLASGOW AIRPORT (ASOS).
Aug 18, 12:30 AM MDTTSTM WND GST 5311 N Vandalia, MTMESONET STATION MTM34 10.9 N VANDALIA (MT-MESO).
Aug 18, 1:44 AM MDTNON-TSTM WND GST 492 Wsw Thoeny, MTMESONET STATION BLUM8 THOENY 1WSW/BLUFF CREEK.
Aug 18, 1:46 AM MDTNON-TSTM WND GST 4512 Sse Sprole, MTMESONET STATION FW2498 BADGER CREEK.
Aug 18, 1:53 AM MDTTSTM WND GST 583 Ene Wolf Point, MTASOS STATION KOLF WOLF POINT AIRPORT.
Aug 18, 1:55 AM MDTNON-TSTM WND GST 452 E Circle, MTMESONET STATION K4U6 1.7 E CIRCLE (GTFWFO).
Aug 18, 2:08 AM MDTNON-TSTM WND GST 5013 Nw Mccloud, MTMESONET STATION LCFM8 MCCLOUD 13WNW/BIG SHEEP MTN.
Aug 18, 2:18 AM MDTNON-TSTM WND GST 511 Nnw Sprole, MTMESONET STATION POPM8 POPLAR RAWS.
Aug 18, 2:20 AM MDTNON-TSTM WND GST 451 Ne Saint Marie, MTMESONET STATION 07MT 1.0 NE SAINT MARIE (GGWWFO).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2021-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2021-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2911 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

057 
WWUS85 KGGW 142012
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
212 PM MDT Sat Aug 14 2021

MTZ120-122-134>137-151100-
/O.UPG.KGGW.FW.A.0019.210815T1800Z-210817T0600Z/
/O.NEW.KGGW.FW.W.0024.210815T1800Z-210817T0600Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Dawson/McCone/Prairie/Richland/Wibaux Counties-
Northern Valley and Northern Phillips Counties-The Little Rockies-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
212 PM MDT Sat Aug 14 2021

...RED FLAG WARNING IN EFFECT FROM NOON SUNDAY TO MIDNIGHT MDT
MONDAY NIGHT FOR LOW HUMIDITY AND BREEZY CONDITIONS FOR FIRE 
WEATHER ZONES 120, 122, 134, 135, 136, AND 137...

The National Weather Service in Glasgow has issued a Red Flag
Warning for low humidity and breezy conditions, which is in 
effect from noon Sunday to midnight MDT Monday night. The Fire 
Weather Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zones 120, 122, 134, 135, 136 and 
  137.

* TIMING...Sunday afternoon through Monday evening.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* TEMPERATURES...Highs near 100.

* LIGHTNING...Isolated thunder is possible Monday evening.

* IMPACTS...New fire starts will spread rapidly to the east.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
8 follow-up statements
852 
WWUS85 KGGW 150846
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
246 AM MDT Sun Aug 15 2021


MTZ120-122-134>137-152200-
/O.CON.KGGW.FW.W.0024.210815T1800Z-210817T0600Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Dawson/McCone/Prairie/Richland/Wibaux Counties-
Northern Valley and Northern Phillips Counties-The Little Rockies-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
246 AM MDT Sun Aug 15 2021

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT MONDAY NIGHT FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR 
FIRE WEATHER ZONES 120, 122, 134, 135, 136, AND 137...

* AFFECTED AREA...Fire Weather Zones 120, 122, 134, 135, 136 and 
  137.

* TIMING...This afternoon through Monday evening.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* TEMPERATURES...Highs each day in the mid 90s to low 100s.

* LIGHTNING...Isolated thunder is possible Monday evening.

* IMPACTS...New fire starts will spread rapidly to the east.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
692 
WWUS85 KGGW 152031
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
231 PM MDT Sun Aug 15 2021

MTZ120-122-134>137-161100-
/O.CON.KGGW.FW.W.0024.000000T0000Z-210817T0600Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Dawson/McCone/Prairie/Richland/Wibaux Counties-
Northern Valley and Northern Phillips Counties-The Little Rockies-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
231 PM MDT Sun Aug 15 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY
NIGHT FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 
120, 122, 134, 135, 136, AND 137...

* AFFECTED AREA...Fire Weather Zones 120, 122, 134, 135, 136 and 
  137.

* TIMING...This afternoon through Monday evening.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* TEMPERATURES...Ranging from the 90s to low 100s.

* LIGHTNING...Isolated thunder is possible Monday evening in the
  southwest.

* IMPACTS...New fire starts will spread rapidly to the east.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
664 
WWUS85 KGGW 160905
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
305 AM MDT Mon Aug 16 2021


MTZ120-122-134>137-162300-
/O.CON.KGGW.FW.W.0024.000000T0000Z-210817T0600Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Dawson/McCone/Prairie/Richland/Wibaux Counties-
Northern Valley and Northern Phillips Counties-The Little Rockies-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
305 AM MDT Mon Aug 16 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR LOW HUMIDITY AND GUSTY WEST WINDS FOR FIRE WEATHER ZONES 120,
122, 134, 135, 136, AND 137...

* AFFECTED AREA...Fire Weather Zones 120, 122, 134, 135, 136 and 
  137.

* TIMING...Through this evening.

* WINDS...West 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* TEMPERATURES...In the mid 90s to lower 100s.

* LIGHTNING...Isolated thunder is possible this evening south of
  Zortman and Jordan.

* IMPACTS...New fire starts will spread rapidly to the east.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
374 
WWUS85 KGGW 162025
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
225 PM MDT Mon Aug 16 2021

MTZ122-137-171100-
/O.EXT.KGGW.FW.W.0024.000000T0000Z-210818T0300Z/
Dawson/McCone/Prairie/Richland/Wibaux Counties-
Southern Petroleum and Southern Garfield Counties-
225 PM MDT Mon Aug 16 2021

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT TUESDAY FOR LOW
HUMIDITY AND GUSTY WEST WINDS FOR FIRE WEATHER ZONES 122 AND 137...

* AFFECTED AREA...Fire Weather Zones 122 and 137.

* TIMING...Through Tuesday evening.

* WINDS...West 10 to 20 mph with gusts up to 30 mph today turning
  north Tuesday afternoon.

* RELATIVE HUMIDITY...As low as 10 percent.

* TEMPERATURES...Highs near 100.

* LIGHTNING...Isolated thunder is possible tonight.

* IMPACTS...New fire starts will spread rapidly to the east.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ120-134>136-170600-
/O.CON.KGGW.FW.W.0024.000000T0000Z-210817T0600Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Northern Valley and Northern Phillips Counties-The Little Rockies-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
225 PM MDT Mon Aug 16 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR LOW HUMIDITY AND GUSTY WEST WINDS FOR FIRE WEATHER ZONES 120,
134, 135, AND 136...

* AFFECTED AREA...Fire Weather Zones 120, 134, 135 and 136.

* TIMING...Through this evening.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...New fire starts will spread rapidly to the east.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
652 
WWUS85 KGGW 170458
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
1058 PM MDT Mon Aug 16 2021

MTZ120-134>136-170600-
/O.CAN.KGGW.FW.W.0024.000000T0000Z-210817T0600Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Northern Valley and Northern Phillips Counties-The Little Rockies-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
1058 PM MDT Mon Aug 16 2021

...RED FLAG WARNING IS CANCELLED FOR LOW HUMIDITY AND GUSTY WEST 
WINDS FOR FIRE WEATHER ZONES 120, 134, 135, AND 136...

The National Weather Service in Glasgow has cancelled the Red
Flag Warning.

Winds have begun to subside across the region allowing the Red
Flag Warning to be cancelled.

$$

MTZ122-137-171700-
/O.CON.KGGW.FW.W.0024.000000T0000Z-210818T0300Z/
Dawson/McCone/Prairie/Richland/Wibaux Counties-
Southern Petroleum and Southern Garfield Counties-
1058 PM MDT Mon Aug 16 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT TUESDAY FOR
LOW HUMIDITY AND GUSTY WEST WINDS FOR FIRE WEATHER ZONES 122 AND
137...

* AFFECTED AREA...Fire Weather Zones 122 and 137.

* TIMING...Through Tuesday evening.

* WINDS...Southeast 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* TEMPERATURES...In the lower 80s.

* LIGHTNING...Isolated thunder is possible tonight.

* IMPACTS...New fire starts will spread rapidly to the east.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
183 
WWUS85 KGGW 170853
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
253 AM MDT Tue Aug 17 2021


MTZ136-180300-
/O.EXA.KGGW.FW.W.0024.000000T0000Z-210818T0300Z/
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
253 AM MDT Tue Aug 17 2021

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW
HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE 136...

The National Weather Service in Glasgow has issued a Red Flag
Warning for low humidity and gusty winds, which is in effect 
until 9 PM MDT this evening.

* AFFECTED AREA...Fire Weather Zone 136.

* TIMING...Through this evening.

* WINDS...Northeast to north 15 to 25 mph with gusts up to 35 
  mph this afternoon turning to the north this evening.

* RELATIVE HUMIDITY...As low as 15 percent.

* TEMPERATURES...In the mid 90s to near 100.

* LIGHTNING...Isolated thunder is possible late this afternoon  
  and tonight.

* IMPACTS...New fire starts will spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ122-137-180300-
/O.CON.KGGW.FW.W.0024.000000T0000Z-210818T0300Z/
Dawson/McCone/Prairie/Richland/Wibaux Counties-
Southern Petroleum and Southern Garfield Counties-
253 AM MDT Tue Aug 17 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LOW HUMIDITY AND GUSTY WEST WINDS FOR FIRE WEATHER ZONES
122 AND 137...

* AFFECTED AREA...Fire Weather Zones 122 and 137.

* TIMING...Through this evening.

* WINDS...East to northeast 15 to 25 mph with gusts up to 35 mph
  this afternoon turning to the north this evening.

* RELATIVE HUMIDITY...As low as 13 percent.

* TEMPERATURES...In the mid 90s to near 100.

* LIGHTNING...Isolated thunder is possible tonight.

* IMPACTS...New fire starts will spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
139 
WWUS85 KGGW 180213
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
813 PM MDT Tue Aug 17 2021


MTZ122-136-137-180900-
/O.EXT.KGGW.FW.W.0024.000000T0000Z-210818T0900Z/
Dawson/McCone/Prairie/Richland/Wibaux Counties-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
813 PM MDT Tue Aug 17 2021

...RED FLAG WARNING NOW IN EFFECT UNTIL 3 AM MDT WEDNESDAY FOR LOW
HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 122, 136, AND 
137...

* AFFECTED AREA...Fire Weather Zones 122, 136 and 137.

* TIMING...Through 3 AM Tonight.

* WINDS...North or becoming North 15 to 25 mph with gusts up to 
  40 mph.

* RELATIVE HUMIDITY...As low as 19 percent.

* LIGHTNING...Isolated thunder is possible tonight.

* IMPACTS...New fire starts will spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
126 
WWUS85 KGGW 180824
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
224 AM MDT Wed Aug 18 2021


MTZ122-136-137-180930-
/O.CAN.KGGW.FW.W.0024.000000T0000Z-210818T0900Z/
Dawson/McCone/Prairie/Richland/Wibaux Counties-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
224 AM MDT Wed Aug 18 2021

...RED FLAG WARNING IS CANCELLED FOR LOW HUMIDITY AND STRONG WINDS 
FOR FIRE WEATHER ZONES 122, 136, AND 137...

The National Weather Service in Glasgow has cancelled the Red
Flag Warning.

Relative humidity levels have recovered overnight. The Red Flag
Warning is no longer in effect.

$$

http://www.weather.gov/glasgow

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Aug 14, 2:51 AM MDT, 11 hours 21 minutes earlier.

Area forecast discussion, Aug 14, 2:51 AM MDT, 11 hours 21 minutes before
Area Forecast Discussion
National Weather Service Glasgow MT
251 AM MDT Sat Aug 14 2021

.DISCUSSION...

...High fire danger and hot temperatures are concerns for late
this weekend and early next week...

Upper ridging across the western U.S. will extend into the
Northern High Plains with building hot and dry conditions this
weekend and early next week.

Breezy conditions at times Sunday and Monday may combine with
afternoon relative humidity values each day as low as 10 percent
to create critical fire conditions in the presence of dry fuels.
In addition, humidity values only look to modestly recover Sunday
night. To keep the messaging simple, have opted to do a Fire
Weather Watch for all fire weather zones from Sunday afternoon
through Monday evening. Even where conditions are marginal, fuels
are dry enough that there are still growing concerns. For now,
would rather keep a broad highlight in place that covers the risk
instead of being too targeted and missing potential concerns that
might develop. Monday will be the larger problem day with winds a
little stronger as a front approaches, and the potential for
evening isolated thunder. Secondarily from fire concerns, a Lake
Wind Advisory will need consideration at some point.

Another consideration going forward will be how to handle the hot
temperatures this weekend and early next week. Today will be hot
with highs in the 90s but temperatures will recover back down into
the 60s. For Sunday and Monday, effects will become cumulative
with highs in the mid 90s to low 100s. In addition, at least in
the southwest, lows may only fall to around 70 degrees Sunday
night. This suggests that some flavor of headlines might be
appropriate Sunday into Monday. A few locations may even
marginally be supportive of warning criteria on Sunday. That is
yet to be determined however. The bottom line is now is the time
to prepare for another round of hot temperatures, which may last
for at least 2 or 3 days.

Following the frontal system, ensembles point to an upper trough
pattern unfolding over the region into the middle of next week
which may keep things unsettled. Given larger spread in solutions,
it is hard to determine details at this point with much confident,
but overall expect cooler conditions with showers, potentially a
thunderstorm, at times. At least for now, widespread soaking
rains are not forecast.

&&

.AVIATION...
VFR conditions will prevail with upper ridging across the region
for today. Light and variable winds this morning will become
southwest at 5 to 15 kts after 18Z.

&&

.FIRE WEATHER...
Upper ridging will lead to hot and dry conditions this weekend
into early next week. The combination of low afternoon relative
humidity and gusty winds at times may lead to critical fire
weather conditions on Sunday and Monday. In addition, little
recovery in relative humidity is expected Sunday Night. West winds
of 10 to 20 kts are expected on Sunday, increasing as a front
approaches on Monday to 15 to 25 kts with gusts in excess of 30
kts possible. Lightning with isolated thunder is also possible
Monday night. The bottom line, conditions suggest high fire danger
on Sunday and Monday across all fire weather zones. A Fire Weather
Watch is in effect for Sunday afternoon into Monday evening.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Sunday afternoon through Monday evening
for MTZ120-122-134>137.

&&

weather.gov/glasgow

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 2:37 AM MDTFire Weather WatchGGWDaniels, Dawson, Garfield, McCone, Petroleum, Phillips and 6 more12 hr

Nearby

Red Flag Warnings in Montana, 2021Every red flag warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.